# SDR SWIA972191

- Difficulty date: December 9, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 3,611 hours, 5,155 cycles
- Engine: Pwa PW118B
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Condition: Failed
- Location: Scav
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALT 400 FEET WE ENCOUNTERED WAKE TURBULENCE WITH AN UNCOMMANDED LEFT ROLL.  THE WAKE TURBULENCE PERSISTED AND IN ORDER TO REGAIN STABILITY CONTROL AND CLIMB ABOVE IT, I ADDED POWER.  I OBSERVED 132 PERCENT TORQUE WHEN I REDUCED THE POWER TO LIMITS.  THE OVERTORQUE LASTED FOR 2-3 SECONDS.  THE ACTION WAS TAKEN TO ENSURE SAFETY OF LIGHT AND TO REGAIN POSITIVE RATE OF CLIMB.  RETURNED TO SMX. COMPLIED WITH INSPECTION OF NUMBER ONE AND NUMBER TWO ENGINES SCAVENGE FILTERS RGB CHIP DETECTORS.  REPLACED NUMBER ONE AND NUMBER TWO SCAVENGE FILTERS.  NO DEFECTS NOTED.  PERFORMED ENGINE POWER ASSURANCE RUNS.  OPS CHECK GOOD.  NO LEAKS NOTED.
